# SDR UPS06846782

- Difficulty date: April 24, 2006
- Submitted: May 5, 2006
- Operation: Air carrier
- Aircraft: N752UP
- Make and model: Doug DC-8-71F
- Aircraft serial: 45952
- Aircraft time: 61,409 hours, 25,631 cycles
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Longeron
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND LONGERON 13R STA 1758 WERE VERTICAL STAB ATTACHES HAS A CRACK COMING OUT OF NUT ON BACK OF SHEARTIE.  REMOVED LONGERON SECTION AT STA 1758 L13R IAW SRM 53-02-02 FIG 11.  FABRICATED AND INSTALLED REPLACEMENT LONGERON SPLICE IAW SRM 53-02-02 FIG 11, AND 51-01-08.
